# SDR C8G2008F00018

- Difficulty date: September 10, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N808EA
- Make and model: Boeing 727225
- Aircraft serial: 22439
- Engine: Pwa JT8D15
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, JUST AFTER V2 THE NR 2 ENGINE FAILED.  AN EMERGENCY WAS DECLARED AND THE ACFT RETURNED, WHERE IT LANDED WITHOUT INCIDENT.  POST FLIGHT INSP REVEALED TURBINE DAMAGE.  THE NR 2 ENGINE WAS REMOVED AND REPLACED.  OPS CHECK GOOD.  NO OTHER DEFECTS WERE NOTED, ACFT WAS RETURNED TO SERVICE. (K)
